# SDR CA110922008

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 101,559 hours
- Engine: Ge CF680C2B6
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Frozen
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF, THE CREW REJECTED TAKEOFF DUE TO A LACK OF AIRSPEED INDICATION.   CAPTAIN AIR SPEED INDICATOR FROZE ON APPROACH AT 150KTS WITH AN ORANGE FLAG  DUE TO HOT BRAKES THE ACFT REMAINED ON THE RUNWAY TILL EMERGENCY VEHICLES ATTENDED.  THE ACFT TAXIED BACK TO THE GATE FOR MX INSPECTION.  RESET AND TESTED IAW AMM 34-10-00-CKD SERV.
